AMS eContent Search Results
Matches for: msc=(34C40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Martin Wechselberger. \`{A} propos de canards (Apropos canards). Trans. Amer. Math. Soc. 364 (2012) 3289-3309.
Abstract, references, and article information   
View Article: PDF

[2] James F. Reineck. The connection matrix in Morse-Smale flows. II . Trans. Amer. Math. Soc. 347 (1995) 2097-2110. MR 1290731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James F. Reineck. The connection matrix in Morse-Smale flows . Trans. Amer. Math. Soc. 322 (1990) 523-545. MR 972705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anna Cima and Jaume Llibre. Bounded polynomial vector fields . Trans. Amer. Math. Soc. 318 (1990) 557-579. MR 998352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carl S. Hartzman. Denjoy-type flows on orientable $2$-manifolds of higher genus . Trans. Amer. Math. Soc. 186 (1973) 219-227. MR 0362405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carl S. Hartzman. Transversals to the flow induced by a differential equation on compact orientable $2$-dimensional manifolds . Trans. Amer. Math. Soc. 167 (1972) 359-368. MR 0294811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1